# SDR MALA050330

- Difficulty date: April 13, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 17,389 hours, 19,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND COCKPIT THRESHOLD AT FS 231 BETWEEN LBL 6.0 AND RBL 6.0 IS CORRODED AND HAS BEEN REPAIRED IAW SRM 53-70-30.
